# SDR 2023FA0000816

- Difficulty date: November 17, 2023
- Submitted: December 7, 2023
- Operation: General aviation
- Aircraft: N2024C
- Make and model: Beech 95
- Aircraft serial: TD198
- Aircraft time: 14,100 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rod End
- Part number: 45135038
- Condition: Severed
- Location: Zone 300
- Part time: 14,100 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F, S
- Precautionary procedure: A

## Discrepancy

FORWARD RUDDER TRIM TAB CONTROL ROD END BROKE. UN CONTROLLED RUDDER TAB CAUSED SEVERE OSCILLATIONS RESULTING IN WINDSHIELD SEPARATED FROM THE AIRCRAFT.
